# SDR SWAA2022051894222

- Difficulty date: April 13, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WINDSCREEN LT SIDE SHIELD ASSY FLASH LIGHT AT FWD GALLEY AREA (2 EA) 2022-204452 / [01] INSTALLED WINDSCREEN LT SIDE SHIELD ASSY FLASH LIGHT AT FWD GALLEY AREA (2 EA) I.A.W CMM 25-60-02;[02] CORRECTED STEP 1: INSTALLED WINDSCREEN LT SIDE SHIELD ASSY FLASH LIGHT AT FWD GALLEY AREA (2 EA) I.A.W DME CORPORATION CMM 25-60-02 STEP 2.0 B.2. PAGE 7003;[03] CERTIFIED WORK PERFORMED.
